I was recently diagnosed w/ dermatitis on the vaginal area. The doctor told me to put hydracortizone cream to relieve any itching, but I want it to away. I have eliminated the possible causes (different laundry detergent, condom type). What would you suggest?
I've had this problem for the last four years now. I've been using dermovate cream for the last two but unfortunately you can only use this once a day. So it helps initially but after a while the discomfort is back again. The only thing I can recommend is a low yeast diet. If you can stay as far away from the stuff as you can you will find that you are less likely to have thrush which makes the dermatitis unbearable. Also try to stay clear of having baths. Stick to showers instead. The area needs to be kept as dry as possible so long hot baths have to be a thing of the past. Its a horrible condition to have and I have to say it has completely changed my life. I'm unable to walk properly when the dermatitis is at its worst and wearing clothes make it really irritated. So Julie you're not alone. Hopefully there are other folk out there who are able to manage the condition and tell the rest of us how to do it.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.